# SDR MASA20210831380

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301025
- Condition: Corroded
- Location: Bs 1000-1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BETWEEN FS1000.00 AND FS1088.00 AT LBL 9.0 WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-43, FIGURE 
53-31-43-991-801, ITEM 2A, EA 83-2021-034.
